# SDR USAA2014012700004

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 53,467 hours, 19,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D521102900129
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM ON DOOR R1 WILL NOT SHOW ARM.  CLEARED DEBRIS FROM GIRT BAR MECHANISM.
